# SDR 20001019SH008

- Difficulty date: October 19, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- System (JASC): 2731 · Elevator Tab Control System
- Part: Circuit Board
- Part number: 65183518
- Condition: Failed
- Location: Relay Box
- Part time: 1,394 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE AUTOPILOT ON, THE ELEVATOR TRIM WORKED NORMAL.  WHEN THE AUTOPILOT WAS TURNED OFF, THE ELEVATOR TRIM LOCKED INTO POSITION AND WOULD NOT MOVE.  WHEN THE AUTOPILOT WS TURNED BACK ON, THE TRIM WORKED NORMAL.  (X)
